By Topic

Determination of error values for algebraic-geometry codes and the Forney formula

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hansen, J. ; Dept. of Math., Aarhus Univ., Denmark ; Jensen, H.E. ; Kootter, R.

In the decoding of one-point algebraic-geometry codes with one defining equation in two variables we generalize the Forney formula for the Bose-Chaudhuri-Hocqungham (BCH) codes

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 5 )